# SDR SWAA2015120946901

- Difficulty date: November 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 68,323 hours, 55,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN, CRACKED AT 4 FASTENER HOLES, AFT ROW COMMON TO NUTPLATE ATTACH STRIP, BETWEEN RSS 254 - 267.5.  REPAIRED SKIN IAW ER & EA.
